# SDR GUUA10270701

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 25,071 hours, 30,212 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111BM
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LT OB ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED LT OB ELEVATOR HINGE BRACKET.
